# SDR NACA2023070100006

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- LH SCEONDARY HEAT EXCHANGER FOUND CRACK. REMOVED AND REPLACED LH SECONDARY HEAT EXHCNAGER AS PER B767-300 AMM 21-51-02 REV 139 DATE 12APR023 COMPONENT DESCRIPTION: SECONDARY
EXCHANGER
